Alert archive / Wyoming / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 70, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 14, 2015, 7:04 PM MDT for Laramie County, Wyoming. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 14, 2015, 7:04 PM MDT (01:04 UTC)
- Expired
- Jun 14, 2015, 7:30 PM MDT
- In force
- 26 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Laramie County, WY
The radar
The Cheyenne radar (KCYS), 7 km from the middle of the area, began a volume at 01:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 1.1 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3201 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 14 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
635 WUUS55 KCYS 150104 SVRCYS WYC021-150130- /O.NEW.KCYS.SV.W.0070.150615T0104Z-150615T0130Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE CHEYENNE WY 704 PM MDT SUN JUN 14 2015 THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTH CENTRAL LARAMIE COUNTY IN SOUTHEASTERN WYOMING... * UNTIL 730 PM MDT * AT 704 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WHITAKER... OR 10 MILES NORTH OF CHEYENNE...MOVING SOUTHEAST AT 20 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...TRAINED WEATHER SPOTTERS. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. * THIS SEVERE THUNDERSTORM WILL BE NEAR... CHEYENNE...NORTH CHEYENNE...RANCHETTES...WARREN AFB...FRONTIER PARK...WARREN AF BASE AND SOUTH GREELEY AROUND 730 PM MDT. OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE SOUTH GREELEY HIGH AND FOX FARM-COLLEGE. THIS INCLUDES THE FOLLOWING HIGHWAYS... INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 5 AND 22. INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 358 AND 376. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4129 10491 4135 10473 4111 10448 4100 10487 TIME...MOT...LOC 0104Z 338DEG 18KT 4133 10486 HAIL...1.00IN WIND...<50MPH $$ HAHN
1 follow-up statement
700
WWUS55 KCYS 150124
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
724 PM MDT SUN JUN 14 2015
WYC021-150134-
/O.EXP.KCYS.SV.W.0070.000000T0000Z-150615T0130Z/
LARAMIE WY-
724 PM MDT SUN JUN 14 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL LARAMIE COUNTY
WILL EXPIRE AT 730 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL
AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 4129 10491 4135 10473 4111 10448 4100 10487
TIME...MOT...LOC 0122Z 338DEG 18KT 4133 10486
$$
HAHNWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 5:43 PM MDT, 1 hour 21 minutes earlier.
Area forecast discussion, Jun 14, 5:43 PM MDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 543 PM MDT SUN JUN 14 2015 .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 310 PM MDT SUN JUN 14 2015 WEAK FRONT HAS MOVED THROUGH THE REGION WITH NORTH TO NORTHEAST WINDS BEHIND IT. TSTMS HAVE DEVELOPED ALONG THE SFC TROUGH FROM EXTREME NORTHEASTERN COLORADO INTO CENTRAL NEBRASKA. THESE STORMS ARE NOT MAKING MUCH HEADWAY TO THE WEST AND ARE RATHER STATIONARY. MOST OF THE MODELS SHOW AN UPTICK IN SHOWER/TSTM COVERAGE ALONG AND EAST OF THE LARAMIE RANGE AFTER 00Z. THE HRRR DOES SHOW SOME STRONGER STORMS INITIATING OVER THE NORTHERN LARAMIE RANGE AND MOVING ACROSS PORTIONS OF CONVERSE AND NORTHERN PLATTE COUNTIES FROM 00-03Z. LAPS ANALYSIS DOES SHOW 1500 J/KG OF CAPE UP THERE ALONG WITH A BIT STRONGER FLOW ALOFT THAT YIELDS DEEP LAYER SHEAR OF AROUND 30KTS. THE CONVECTIVE ENVIRONMENT WOULD SUPPORT SMALL HAIL OR EVEN A MARGINALLY SEVERE STORM THROUGH THE EVENING. THE TSTM THREAT WILL CONTINUE INTO THE EARLY NIGHT (A BIT LATER THAN NORMAL) OVER MAINLY SOUTHEAST WY AS THE MODELS INDICATE ELEVATED INSTABILITY. GENERALLY HAVE 40-50 PERCENT POPS THROUGH 06Z. ALSO ADDED PATCHY FOG ALONG THE LARAMIE RANGE BY LATE TONIGHT...ALTHOUGH THIS WILL DEPEND ON ANY ONGOING RAIN. LOTS OF LOW CLOUDS WILL BE PRESENT THROUGH MIDDAY MONDAY TO THE EAST OF THE LARAMIE RANGE WITH MOIST SOUTHEASTERLY UPSLOPE IN PLACE. INSTABILITY IS WEAK OVER MUCH OF THE PLAINS IN THE POST FRONTAL AIR MASS. THE GFS SHOWS THE BEST INSTABILITY ALONG THE LARAMIE RANGE WITH CAPE VALUES OF 1250-1500 J/KG. SPC HAS MUCH OF SOUTHEAST WY IN A MARGINAL RISK AND THIS LOOKS GOOD. STORMS COULD WAIT TO INITIATE UNTIL THE EARLY EVENING ALONG THE LARAMIE RANGE SINCE THERE WILL BE A GOOD DEAL OF INHIBITION THROUGH THE DAY. A SHORTWAVE WILL APPROACH CENTRAL WY BY THE EVENING AND MOVE ACROSS EASTERN WY DURING THE NIGHT. THIS WILL LIKELY KEEP THE STORMS GOING...SOME POTENTIALLY STRONG... THROUGH SUNRISE ON TUESDAY ESPECIALLY OVER CONVERSE/NIOBRARA COUNTIES. THE BEST SEVERE THREAT IS STILL LOOKING LIKE TUESDAY AFTN OVER THE NEBRASKA PANHANDLE. CYCLOGENESIS OCCURS SOMEWHERE NEAR THE WY-NE BORDER BY THE AFTN WITH SOUTHERLY WINDS TO EAST OF THE DRYLINE. WITH DEWPOINTS OF 55-60F AND WARM SFC TEMPS...CAPE IS UP TO 2500 J/KG...AND BULK SHEAR IS 45-50 KTS...A GOOD ENVIRONMENT FOR STRONG SUPERCELLS AND LARGE HAIL. .LONG TERM...(TUESDAY NIGHT THROUGH SATURDAY) ISSUED AT 310 PM MDT SUN JUN 14 2015 AN ACTIVE PATTERN SHOULD PERSIST THROUGH THE PERIOD WITH QUASI-ZONAL FLOW ALOFT STAYING INTACT OVER THE CWA. WHILE MODELS DIFFER SLIGHTLY IN THE TIMING/PLACEMENT OF INDIVIDUAL DISTURBANCES...PERSISTENT LEE TROUGHING AND PERIODIC LOW-LEVEL UPSLOPE SHOULD BE SUFFICIENT FOR AT LEAST ISOLATED CONVECTION EACH AFTN/EVE. THE BEST CHANCE FOR A MORE WIDESPREAD CONVECTIVE EVENT APPEARS TO BE WED EVENING WITH EXCELLENT CONVERGENCE AND EASTERLY UPSLOPE NEAR THE SFC. THE GFS SUGGESTS DEW POINTS IN THE 50S ALONG/EAST OF THE LARAMIE RANGE WITH SBCAPE VALUES BETWEEN 1500-2500 J/KG. STRONG MID-LEVEL FLOW WILL HELP BOOST 0-6 KM SHEAR VALUES TO 40+ KTS FOR MUCH OF THE AREA...SO SEVERE CONVECTION COULD VERY WELL BE A HAZARD. BIG QUESTION WILL BE HOW LONG IT TAKES TO ERODE THE CAP WITH WARM AIR ADVECTING IN FROM THE WEST. GENERALLY A TYPICAL WEATHER PATTERN FOR THIS TIME OF YEAR. TEMPERATURES SHOULD BE SEASONAL WITH A GRADUAL WARMING TREND EXPECTED THROUGH THE END OF THE WEEK. FRIDAY COULD BE RATHER WARM WITH GFS/ECM H7 TEMPS IN THE 16-18 DEG C RANGE OVER MUCH OF THE AREA BENEATH FLAT RIDGING. LATEST MEX GUIDANCE SUGGESTS UPPER 80S INTO THE MID 90S FROM CYS TO SNY... BUT HARD TO SAY HOW MUCH AFTERNOON CU WILL IMPACT HIGHS. CONTINUED TO TREND WARMER IN THIS PATTERN. THINK WE WILL STILL HAVE AT LEAST A FEW SHOWERS/THUNDERSTORMS AROUND ON THU/FRI...BUT STRONG CAPPING IS LIKELY WITH SUCH WARM THERMAL PROFILES. KEPT THINGS ISOLATED FOR THE TIME BEING. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING) ISSUED AT 541 PM MDT SUN JUN 14 2015 VFR CONDITIONS WILL PREVAIL THIS EVENING WITH WIDELY SCATTERED THUNDERSTORMS PRODUCING BRIEF MVFR CIGS/VSBYS AND GUSTY/ERRATIC WINDS. IFR/LIFR CONDITIONS ARE EXPECTED AT KCYS AFTER 06Z WITH LIGHT UPSLOPE FLOW...MVFR ELSEWHERE THROUGH AT LEAST 15Z. && .FIRE WEATHER... ISSUED AT 310 PM MDT SUN JUN 14 2015 NO FIRE WEATHER CONCERNS THROUGH THE MIDDLE OF NEXT WEEK. AFTER A COOLER DAY ON MONDAY...TEMPERATURES WILL BE WARMER ON TUESDAY AND WEDNESDAY. MINIMUM RELATIVE HUMIDITY VALUES WILL DROP TO 20-30 PERCENT TO THE WEST OF THE LARAMIE RANGE ON TUESDAY AND WEDNESDAY AFTERNOONS WITH OCCASIONAL GUSTS TO 25-30 MPH. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM...ZF LONG TERM...CLH AVIATION...MAJ/CLH FIRE WEATHER...ZF
Hazardous weather outlook, Jun 14, 3:06 PM MDT, 3 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 306 PM MDT SUN JUN 14 2015 NEZ002-003-019>021-054-055-095-096-152115- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 306 PM MDT SUN JUN 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEBRASKA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THROUGH THE EARLY NIGHT. SEVERE STORMS ARE NOT EXPECTED...HOWEVER SMALL HAIL COULD OCCUR WITH THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ISOLATED THUNDERSTORMS WILL BE POSSIBLE ON MONDAY AFTERNOON AND EVENING. MORE WIDESPREAD THUNDERSTORMS ARE POSSIBLE ON TUESDAY AFTERNOON AND EVENING AND SOME OF THE STORMS COULD BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED THROUGH TONIGHT. WYZ101>119-152115- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 306 PM MDT SUN JUN 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THROUGH THE EARLY NIGHT. SEVERE STORMS ARE NOT EXPECTED...HOWEVER SMALL HAIL COULD OCCUR WITH THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED THUNDERSTORMS CAN BE EXPECTED ON MOST AFTERNOONS AND EVENINGS. SOME STRONGER STORMS WITH SMALL HAIL WILL BE POSSIBLE ALONG AND WEST OF THE LARAMIE RANGE ON MONDAY. THERE COULD BE A FEW SEVERE STORMS TO THE EAST OF THE LARAMIE RANGE ON TUESDAY WITH THE PRIMARY THREATS BEING LARGE HAIL AND DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED THROUGH TONIGHT.
In the hours before
Local storm report, Jun 14, 6:28 PM MDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
628 PM MDT SUN JUN 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 PM HAIL 14 NE WHITAKER 41.55N 104.68W
06/14/2015 E1.75 INCH LARAMIE WY PUBLIC
REPORTED NEAR THE LARAMIE COUNTY LINE.
&&
DDEALSpecial weather statement, Jun 14, 6:31 PM MDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 631 PM MDT SUN JUN 14 2015 WYZ101-102-150115- CONVERSE COUNTY LOWER ELEVATIONS WY-NIOBRARA COUNTY WY- 631 PM MDT SUN JUN 14 2015 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL NIOBRARA AND EAST CENTRAL CONVERSE COUNTIES UNTIL 715 PM MDT... AT 631 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES SOUTHWEST OF MANNING RANCH...OR 20 MILES EAST OF DOUGLAS... MOVING NORTHEAST AT 15 MPH. NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... MANNING RANCH AROUND 705 PM MDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 4278 10495 4285 10512 4317 10497 4304 10465 TIME...MOT...LOC 0031Z 209DEG 15KT 4286 10501 HAHN
Local storm report, Jun 14, 6:47 PM MDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
647 PM MDT SUN JUN 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM HAIL 25 NNE CHEYENNE 41.48N 104.61W
06/14/2015 M0.50 INCH LARAMIE WY TRAINED SPOTTER
&&
HAHNLocal storm report, Jun 14, 7:00 PM MDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
700 PM MDT SUN JUN 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0659 PM HAIL 7 N CHEYENNE 41.25N 104.79W
06/14/2015 E0.25 INCH LARAMIE WY PUBLIC
&&
DDEALSpecial weather statement, Jun 14, 7:02 PM MDT, 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 702 PM MDT SUN JUN 14 2015 WYZ117-118-150130- SOUTH LARAMIE RANGE FOOTHILLS WY-CENTRAL LARAMIE COUNTY WY- 702 PM MDT SUN JUN 14 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LARAMIE COUNTY UNTIL 730 PM MDT... AT 701 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A LINE OF STRONG THUNDERSTORMS LOCATED 10 MILES NORTH OF CHEYENNE...AND MOVING SOUTHEAST AT 20 MPH. DIME TO NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THESE STORMS. STRONG THUNDERSTORMS WILL BE NEAR... NORTH CHEYENNE AROUND 710 PM MDT. CHEYENNE AND WARREN AF BASE AROUND 720 PM MDT. OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE SOUTH GREELEY HIGH AND FOX FARM-COLLEGE. THIS INCLUDES THE FOLLOWING HIGHWAYS... INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 5 AND 23. INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 349 AND 375. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4124 10515 4136 10470 4113 10454 4103 10500 TIME...MOT...LOC 0101Z 323DEG 17KT 4135 10475 4124 10511 HAHN
Local storm report, Jun 14, 7:03 PM MDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
703 PM MDT SUN JUN 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0701 PM HAIL 10 N CHEYENNE 41.29N 104.79W
06/14/2015 M0.88 INCH LARAMIE WY NWS EMPLOYEE
REPORTED DIME TO NICHEL SIZE.
&&
DDEALThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 6:29 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 46 min |
| Jun 14, 6:31 PM MDT | Special Weather Statement | CYS | Niobrara | 44 min |
| Jun 14, 7:02 PM MDT | Special Weather Statement | CYS | Laramie | 28 min |
| Jun 14, 7:26 PM MDT | Special Weather Statement | CYS | Laramie | 49 min |
| Jun 14, 7:50 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 25 min |
| Jun 14, 8:22 PM MDT | Special Weather Statement | CYS | Laramie | 23 min |
| Jun 14, 8:36 PM MDT | Areal Flood Advisory | CYS | Laramie | 4 hr |
| Jun 14, 10:03 PM MDT | Areal Flood Advisory | CYS | Laramie | 3 hr |
| Jun 15, 2:31 AM MDT | Flash Flood Watch | CYS | Albany, Converse, Niobrara, Platte | 24 hr |
| Jun 15, 1:43 PM MDT | Special Weather Statement | CYS | Carbon | 47 min |
| Jun 15, 2:24 PM MDT | Special Weather Statement | CYS | 51 min | |
| Jun 15, 2:26 PM MDT | Special Weather Statement | CYS | Carbon | 49 min |
| Jun 15, 2:46 PM MDT | Severe Thunderstorm Warning | CYS | Carbon | 33 min |
| Jun 15, 3:18 PM MDT | Special Weather Statement | CYS | Albany | 42 min |
| Jun 15, 4:02 PM MDT | Tornado Warning | CYS | Carbon | 28 min |
| Jun 15, 4:11 PM MDT | Special Weather Statement | CYS | Albany | 34 min |
| Jun 15, 4:33 PM MDT | Special Weather Statement | CYS | Platte | 42 min |
| Jun 15, 4:53 PM MDT | Severe Thunderstorm Warning | CYS | Platte | 37 min |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.